Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Cepal 650 MG Tablet Health Feed

I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take dolo 650 and cough syrup.

Dr.Raj Shekhar 85% (36ratings)
MBBS
General Physician, Katihar
I am 24, I have been taking moxikind for last 2 days, with that I taking paracetamol, instead paracetamol can I take ...
You can see dolo is paracetamol but the dose is important. Paracetamol can be taken in 500 mg too. And other doses. But do try to have gap of atleast 6 hours between two pcm doses.
Submit FeedbackFeedback

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

Dr.Vijaya 92% (158ratings)
MD-Hom., BHMS, Dip. in Cosmetology & Trichology
Cosmetic Physician, Mumbai
If my child has a fever, can I give them paracetamol and ibuprofen at the same time?
If the the fever goes above 99 degrees can give paracetamol alone. Ibuprofen can be given along with paracetamol if fever is above 101. It should be avoided if the child is below 2 years of age or suffering from respiratory problems or allergic to ibuprofen.
Submit FeedbackFeedback

I am suffering from an back allergy I get boils when I heavy a paracetamol what should I do?

Dr.G.R. Agrawal 94% (32438ratings)
DHMS (Hons.)
Homeopath, Patna
I am suffering from an back allergy I get boils when I heavy a paracetamol what should I do?
Dear Lybrate user, U r allergic with paracetamol, try to get rid there of.. Take, plenty of water. Avoid, junk food, dust smoke. Take. easily digestible diet. Homoeo mdicine. @ Azaderechata Q-:5 drops thrice, with little water
Submit FeedbackFeedback

I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better alternative or nimesulide is good.

Dr.Rajesh Jain 96% (15757ratings)
MBBS
General Physician, Jalgaon
I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better a...
Please Paracetamol is better I will suggest few points Please Wake up early go for morning Do regular pranayam and yoga Do meditation to give rest to your brain
1 person found this helpful
Submit FeedbackFeedback

I am suffering from fever there is also gum problem nd cough. I thnk its viral what should I have to do .i take paracetamol tablet it works but after sometime the fever comes again.

Dr.Yogesh Sehrawat 90% (578ratings)
MD - General Medicine
General Physician, Delhi
I am suffering from fever there is also gum problem nd cough. I thnk its viral what should I have to do .i take parac...
It's a viral fever probably. First of all drink lots of ors solution and liquids like fruit juices and coconut water daily. Take tab sinarest or pcm one tab whenever you feel feverish. You will be fine within one week. For gum problems take tab limcee one tab twice daily and becasoule one capsule daily. For cough take two teaspoon of syrup GRILINCTUS twice daily for one week.
Submit FeedbackFeedback

My friend eat 35 paracetamol in last 30 hours no sign and symptoms of overdose what happen to him.

MD - Medicine, Diploma in Diabetes Management
Diabetologist, Surat
My friend eat 35 paracetamol in last 30 hours no sign and symptoms of overdose what happen to him.
That is a very heavy dose of PCM. The symptoms might not appear but it might be damaging internal organs, which could be lethal.
Submit FeedbackFeedback

Fever for 3 days, I am taking paracetamol but not feeling well, can I take azithromycin 500? In my case Fever may be caused due to bathing after workout (body was sweating & I took shower).

Dr.Manvinder Kaur 91% (1345ratings)
PGDHHM, MBBS
General Physician, Delhi
Fever for 3 days, I am taking paracetamol but not feeling well, can I take azithromycin 500?
In my case Fever may be ...
Do take adequate rest with plenty of liquids. Continue taking pcm if required. Antibiotics should be taken only if bacterial infection suspected. .
Submit FeedbackFeedback

My Baby is suffering from fever from afternoon. She is 11 months old and weight is 7.2 Kg. Can we give her Paracetamol drops?

Dr.Natraj 91% (189ratings)
P.G.C.C. Pediatric, MBBS
Pediatrician, Delhi
My Baby is suffering from fever from afternoon. She is 11 months old and weight is 7.2 Kg. Can we give her Paracetamo...
Yes for 2 days can give pcm drops 1.2mlx6hrly, if you feel she is not improving or deteriorating consult a doctor.
Submit FeedbackFeedback

Is hiv inflected blood enters into paracetamol or amikacin injection or some filters in that medicine container. Is this possible to transmit the hiv virus through that medicines.

Dr.Ishwar Gilada 97% (3778ratings)
MBBS, DDV, FCPS, APEX, Diplomat American Board of Sexology
HIV Specialist, Mumbai
Is hiv inflected blood enters into paracetamol or amikacin injection or some filters in that medicine container. Is t...
Impossible. It seems you have developed a psychological condition called hiv phobia. I advise you to please take private consult with audio, chat and then I can guide you properly and explain you what is to be done. You may need few rounds of intense counseling.
1 person found this helpful
Submit FeedbackFeedback

After getting covishield vaccine, first day I suffered from diarrhea and from second day i'm suffering from high fever. I have taken paracetamol but my condition is not very good. What should I do?

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
After getting covishield vaccine, first day I suffered from diarrhea and from second day i'm suffering from high feve...
I am sorry to hear about your concern but will be happy to assist you it might be due to side effects of vaccine. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback